Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have been suffering loose motion for the past one week. I have various kinds of digestion problems.

Sir, I have loose motion for the past one week. 3 to 4 three times a day. watery. I had taken some antibiotics for throat infection last month as per doctors prescribtion. since then I have various kinds of digestion problems. I am 32 years old.
Asked On : Wed, 23 Feb 2011
Answers:  4 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
this is due to antibiotic overdose which also kill beneficiary bacteria of stomach. take metreonidazole with multivitamin to reback your immunity
Answered: Thu, 24 Feb 2011
I find this answer helpful
Allergist and Immunologist Dr. V.Victoria's  Response
I would like to know the other problems & treatment you took after the sore throat episode.It better to take a stool test.Do you have associated fever,vomiting.Is your urine colour normal?Take plenty of fluids.Take care.
Answered: Sun, 17 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. JItendra Sharma's  Response
This is due to antibiotic induced diarrhoea. tke probiotic sachet (SEBiotc) or any other probiotic. this replenish the normal flora of intestine.
Answered: Tue, 22 Mar 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
it can be antibiotic induced diarrhea,so stop taking antibiotics.

Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor